# SDR 2002F00981

- Difficulty date: September 4, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N48FB
- Make and model: Braero HS125700A
- Aircraft serial: 257129
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Part number: 25PT75AC
- Condition: Open
- Location: Accessory Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW NOTED A VIBRATION AFTER TAKEOFF AND RETURNED TO DEPARTURE AIRPORT.  THE CREW NOTED THAT THE AFT EQUIPMENT BAY DOOR WAS OPEN AFTER LANDING.  INITIAL INSPECTION OF THE DOOR LATCHES REVEALED NO DAMAGE OR EVIDENCE OF MALFUNCTION.  IT IS UNKNOWN AT THIS TIME WHAT CAUSED THE DOOR TO OPEN.  THERE IS NO WARNING LIGHT SYSTEM FOR THIS DOOR.  THE DOOR WAS INSPECTED AND IT WAS NOTED THAT THE ACM EXHAUST DUCT WAS MISSING.  THE DOOR HAD MINOR EDGE DAMAGE, WHICH WAS TEMPORARILY REPAIRED FOR A FERRY FLIGHT.  (M)
